Alert archive / Kentucky / River Flood Warnings in 2008

River Flood Warning 4, NWS Louisville, KY

February 6, 2008Bourbon County, Kentucky

NWS Louisville, KY issued this river flood warning at Feb 6, 2008, 8:26 AM EST for Bourbon County, Kentucky. It took effect at Feb 6, 2008, 10:24 AM EST. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2008, 8:26 AM EST (13:26 UTC)
In effect from
Feb 6, 2008, 10:24 AM EST
Expired
Feb 7, 2008, 9:13 AM EST
In force
23 hr
Issued by
NWS Louisville, KY
Flood severity
Minor

County Bourbon County, KY

The radar

The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 13:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stoner Creek at Paris (PRSK2).

Action stage
16 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03251900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLMK 061326
FLWLMK
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE LOUISVILLE, KY 
826 AM EST WED FEB 06 2008

...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... 

  STONER CREEK AT PARIS

AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON.

.HEAVY RAIN IS CAUSING MINOR FLOODING ON STONER CREEK.

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED LATE THIS AFTERNOON.

KYC017-070126-
/O.NEW.KLMK.FL.W.0004.080206T1524Z-080207T1602Z/
/PRSK2.1.ER.080206T1524Z.080207T0000Z.080207T1002Z.NO/
826 AM EST WED FEB 06 2008

THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE STONER CREEK AT PARIS.
* UNTIL THURSDAY MORNING.
* AT  8:24 AM WEDNESDAY THE STAGE WAS 17.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE
  TO RISE TO NEAR 19.0 FEET BY THIS EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY THURSDAY.
* IMPACT...AT 20.0 FEET...WATER ENTER YARDS OF HOMES DOWNSTREAM OF 
  WATER PLANT. PARTS OF THE CITY PARK FLOOD.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 19.0  
  FEET ON MAY 19 2002.

$$
CMC
2 follow-up statements
000 
WGUS83 KLMK 070224
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
924 PM EST WED FEB 06 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN KENTUCKY..
  STONER CREEK AT PARIS 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON.

SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS 
ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO
OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED
BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS.
 
ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED THURSDAY MORNING.

KYC017-071424-
/O.CON.KLMK.FL.W.0004.000000T0000Z-080207T1602Z/
/PRSK2.1.ER.080206T1708Z.080207T0300Z.080207T1002Z.NO/
924 PM EST WED FEB 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE STONER CREEK AT PARIS.
* UNTIL THURSDAY MORNING.
* AT  1:08 PM WEDNESDAY THE STAGE WAS 18.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY 
  TONIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY.
* IMPACT...AT 18.0 FEET...WATER FLOODS ROADS NEAR CREEK.
* FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 18.9  
  FEET ON NOV 13 2003.

$$
000 
WGUS83 KLMK 071413
FLSLMK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LOUISVILLE KY 
913 AM EST THU FEB 07 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  STONER CREEK AT PARIS
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BOURBON.

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
KENTUCKY...
 
  ROLLING FORK RIVER NEAR BOSTON 
 
AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...HARDIN...NELSON.

ADDITIONAL INFORMATION IS AVAILABLE AT 
WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LMK (ALL LOWER CASE).

THE NEXT STATEMENT WILL BE ISSUED TONIGHT.

KYC017-071443-
/O.CAN.KLMK.FL.W.0004.000000T0000Z-080207T1602Z/
/PRSK2.1.ER.080206T1708Z.080206T1808Z.080207T0005Z.NO/
913 AM EST THU FEB 07 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE STONER CREEK AT PARIS.
* AT  7:00 AM THURSDAY THE STAGE WAS 17.8 FEET. 
* FELL BELOW FLOOD STAGE AT EARLY THIS MORNING.
* FLOOD STAGE IS 18.0 FEET.

$$

KYC093-179-080213-
/O.EXT.KLMK.FL.W.0010.000000T0000Z-080208T0736Z/
/BSNK2.1.ER.080207T2311Z.080208T0000Z.080208T0136Z.NO/
913 AM EST THU FEB 07 2008

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE ROLLING FORK RIVER NEAR BOSTON.
* UNTIL LATE TONIGHT.
* AT  9:00 AM THURSDAY THE STAGE WAS 32.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 35.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 35.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 35.0 FEET...AGRICULTURAL BOTTOMLAND IS COVERED.

$$
CMC

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 6, 6:10 AM EST, 2 hours 16 minutes earlier.

Area forecast discussion, Feb 6, 6:10 AM EST, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
610 AM EST WED FEB 6 2008

.SHORT TERM (TODAY THROUGH FRIDAY)...

BUSY NIGHT WITH SEVERE WEATHER STILL ONGOING AT 09Z.

A SQUALL LINE WITH MANY SEVERE AND A NUMBER OF TORNADIC STORMS OVER
THE AREA TUESDAY EVENING AND OVERNIGHT. SOME SEVERE STORMS REMAINED
OVER THE SOUTHEAST PARTS OF THE FORECAST AREA EARLY THIS MORNING AND
A LARGE AREA OF SHOWERS AND A FEW THUNDERSTORMS STILL COVERED MUCH
OF THE AREA EAST OF INTERSTATE 65 WITH SPOTTY SHOWERS BEHIND.

A COLD FRONT WILL BE PUSHING THROUGH THE AREA TODAY WITH
TEMPERATURES REMAINING NEARLY STEADY OF FALLING SLOWLY DURING THE
AFTERNOON. SCATTERED SHOWERS WILL CONTINUE OVER THE AREA TODAY WITH
THE MOST NUMEROUS SHOWERS OVER THE EAST. THESE WILL DECREASE THIS
AFTERNOON AND END BY EVENING.

WRAP AROUND MOISTURE AROUND THE SURFACE AND UPPER LEVEL LOW WILL
CROSS THE FORECAST AREA TONIGHT AND KEEP MOSTLY CLOUDY SKIES OVER
THE AREA.

DUE TO THE SEVERE WEATHER MADE ONLY LIMITED CHANGES TO THE FORECAST
THIS MORNING AND CONCENTRATED ON TODAY TONIGHT.

.LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...

MADE NO CHANGES TO THIS PART OF FORECAST.

RELATIVELY BENIGN WEATHER IN STORE FOR THE LONG TERM AS MORE COOLER
AIR REMAINS IN PLACE FOLLOWING FRONTAL PASSAGE LATER TONIGHT AND
TOMORROW.  EVEN SO...TEMPERATURES AT OR ABOVE SEASONAL NORMS FOR
REMAINDER OF THE WORK WEEK BEFORE A SECOND SURGE ARCTIC AIR MAKES
ITS WAY IN FOR THE WEEKEND WITH A CLIPPER CURRENTLY PROGGED TO HAVE
A BIGGER IMPACT ON THE EAST COAST THAN THE OHIO VALLEY.

AT THIS TIME THE WEEKEND SYSTEM DOES NOT APPEAR TO OFFER MUCH MORE
THAN A DUSTING OF SNOW SOUTH OF THE OHIO RIVER...BUT SOME
MEASURABLE SNOWFALL COULD OCCUR IN SOUTHERN INDIANA.  HOWEVER...TOO
FAR OUT AT THIS TIME FOR HIGH CONFIDENCE.

MAX TEMPS THROUGH THE PERIOD WILL SEE SAW FROM 40S THURSDAY TO LOWER
50S FRIDAY...THEN BACK DOWN TO 30S ON SATURDAY BEFORE RETURNING TO
NEAR 50 BY TUESDAY.

MIN TEMPS BOTTOM OUT IN THE TEENS SUN AND 20S MONDAY...OTHERWISE
MAINLY IN THE 30S.

&&

.AVIATION (12Z TAFS)...

LOW PRESSURE WILL MOVE NORTH INTO OHIO BY THIS AFTERNOON. A COLD
FRONT WILL MOVE EAST OF INTERSTATE 65 BY LATE MORNING. ALTHOUGH MUCH
OF THE HEAVY STORMS HAVE MOVED INTO EASTERN KENTUCKY...STRONG
SOUTHWEST MOIST FLOW WILL CONTINUE TODAY...AND SCATTERED SHOWERS
WILL SPORADICALLY MOVE ACROSS OUR FORECAST AREA. WILL KEEP VCSH IN
TAFS FOR ALL THREE SITES FOR MUCH OF THE DAY...ADDING TEMPOS FOR
PERIODS WITH MORE FREQUENT SHOWERS.

WINDS WILL INCREASE RAPIDLY BY LATE MORNING AND EARLY AFTERNOON.
SOUTHWEST WINDS OF 10 TO 15 MPH THIS MORNING WILL VEER WESTERLY AND
INCREASE TO 20 TO 25 MPH WITH HIGHER GUSTS AS COLDER AIR ARRIVES
THIS AFTERNOON.

CLOUDS WILL CONTINUE WELL INTO THE NIGHTTIME HOURS WITH MOSTLY MVFR
CIGS(1000 TO 2000 FEET).

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.

&&

SHORT TERM...MBS
LONG TERM....JBS
AVIATION.....JSD
Hazardous weather outlook, Feb 6, 5:55 AM EST, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 AM EST WED FEB 6 2008

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-071000-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
555 AM EST (455 AM CST) WED FEB 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS EVENING AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

COLDER AIR RETURNS FOR THE WEEKEND...WITH THE POSSIBILITY OF SOME
LIGHT SNOW SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN THEIR DAMAGE REPORTS AS SOON AS
POSSIBLE.  THANK YOU

13

In the hours before

Local storm report, Feb 6, 4:15 AM EST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
415 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND DMG     2 NW PRICEVILLE         37.39N 86.01W
02/06/2008                   HART               KY   FIRE DEPT/RESCUE

            TWO BARNS WERE BLOWN DOWN NEAR 9758 HIGHWAY 1140.

&&

MRC
Special weather statement, Feb 6, 4:28 AM EST, 3 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 AM EST WED FEB 6 2008

KYZ066-075>078-081-061015-
ADAIR-CASEY-CUMBERLAND-METCALFE-MONROE-RUSSELL-
328 AM CST WED FEB 6 2008

...STRONG STORMS STILL AFFECTING
ADAIR...CASEY...CUMBERLAND...METCALFE...MONROE AND RUSSELL
COUNTIES...

AT 325 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF
COLUMBIA TO 7 MILES SOUTHWEST OF TOMPKINSVILLE...MOVING NORTHEAST AT
60 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN...AND STRONG GUSTY WINDS TO
50 MPH...ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR BREEDING BY 335 AM CST.
  NEAR BURKESVILLE BY 350 AM CST.
  NEAR LIBERTY BY 455 AM EST.

THESE STORMS WILL BE...
  NEAR CANE VALLEY BY 335 AM CST.
  NEAR KNIFELY BY 340 AM CST.
  NEAR CLEMENTSVILLE BY 445 AM EST.
  NEAR MONTPELIER BY 350 AM CST.
  NEAR RUSSELL COUNTY AIRPORT BY 400 AM CST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

13
Local storm report, Feb 6, 4:36 AM EST, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
436 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 AM     FLOOD            LIBERTY                 37.32N 84.93W
02/06/2008                   CASEY              KY   DEPT OF HIGHWAYS

            WATER WAS ACROSS STATE HIGHWAY 49 NORTH OF LIBERTY.

&&

MRC
Special weather statement, Feb 6, 5:08 AM EST, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 AM EST WED FEB 6 2008

KYZ056-057-066-067-078-061100-
CASEY-GARRARD-LINCOLN-MADISON-RUSSELL-
508 AM EST WED FEB 6 2008

...STRONG STORMS ARE STILL AFFECTING
CASEY...GARRARD...LINCOLN...MADISON AND RUSSELL COUNTIES...

AT 502 AM EST /402 AM CST/...NATIONAL WEATHER SERVICE DOPPLER RADAR
WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF STANFORD TO 6 MILES WEST OF JAMESTOWN MOVING NORTHEAST
AT 60 MPH.

HEAVY RAIN AND GUSTY WINDS OF 40 MPH... ARE EXPECTED WITH THESE
STORMS.

THESE STORMS WILL BE...
  NEAR ARGYLE BY 515 AM EST.
  NEAR MINTONVILLE BY 520 AM EST.
  NEAR KINGSTON BY 530 AM EST.
  NEAR COMBS BY 540 AM EST.
  NEAR BIG HILL BY 545 AM EST.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST...600 AM EST.

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

13
Local storm report, Feb 6, 5:39 AM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
539 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 AM     TSTM WND DMG     LAWRENCEBURG            38.03N 84.89W
02/06/2008                   ANDERSON           KY   BROADCAST MEDIA

            TREES DOWN...BARNS COLLAPSED ON VEHICLES

&&

13
Local storm report, Feb 6, 6:43 AM EST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
643 AM EST WED FEB 06 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 AM     TORNADO          7 SSE SCOTTSVILLE       36.66N 86.15W
02/06/2008                   ALLEN              KY   EMERGENCY MNGR

            *** 4 FATAL ***

&&

13

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 8:48 PM ESTTornado WarningLMKButler, Ohio42 min
Feb 5, 9:25 PM ESTTornado WarningLMKBreckinridge, Hancock, Ohio35 min
Feb 5, 9:50 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Meade25 min
Feb 5, 10:46 PM ESTSevere Thunderstorm WarningLMKTrimble29 min
Feb 5, 11:13 PM ESTTornado WarningLMKMeade32 min
Feb 5, 11:21 PM ESTTornado WarningLMKAllen, Monroe39 min
Feb 5, 11:29 PM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Meade, Ohio31 min
Feb 5, 11:48 PM ESTSevere Thunderstorm WarningLMKButler, Grayson, Ohio27 min
Feb 5, 11:52 PM ESTFlash Flood WarningLMKJefferson6 hr
Feb 5, 11:52 PM ESTTornado WarningLMKAdair, Cumberland, Metcalfe, Monroe, Russell38 min
Feb 5, 11:54 PM ESTTornado WarningLMKMeade21 min
Feb 6, 12:01 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade29 min
Feb 6, 12:07 AM ESTTornado WarningLMKJefferson23 min
Feb 6, 12:13 AM ESTSevere Thunderstorm WarningLMKBullitt, Nelson32 min
Feb 6, 12:15 AM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hardin30 min
Feb 6, 12:26 AM ESTTornado WarningLMKCasey, Russell34 min
Feb 6, 12:27 AM ESTTornado WarningLMKBullitt, Hardin, Jefferson, Larue, Nelson, Spencer33 min
Feb 6, 12:30 AM ESTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble45 min
Feb 6, 12:31 AM ESTFlash Flood WarningLMKOldham, Trimble6 hr
Feb 6, 12:33 AM ESTSevere Thunderstorm WarningLMKFranklin, Henry, Jefferson, Oldham, Shelby, Spencer27 min
Feb 6, 12:40 AM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Logan, Warren50 min
Feb 6, 12:40 AM ESTSevere Thunderstorm WarningLMKEdmonson, Green, Hart, Larue, Marion, Taylor35 min
Feb 6, 12:45 AM ESTTornado WarningLMKGreen, Hart, Larue, Marion, Taylor30 min
Feb 6, 12:46 AM ESTTornado WarningLMKCasey, Garrard, Lincoln29 min
Feb 6, 12:51 AM ESTTornado WarningLMKAnderson, Marion, Nelson, Shelby, Spencer, Washington39 min
Feb 6, 12:59 AM ESTTornado WarningLMKAnderson, Franklin, Scott, Woodford31 min
Feb 6, 1:08 AM ESTTornado WarningLMKAnderson, Boyle, Marion, Mercer, Washington, Woodford37 min
Feb 6, 1:19 AM ESTSevere Thunderstorm WarningLMKAdair, Casey, Green, Lincoln, Marion, Taylor26 min
Feb 6, 1:21 AM ESTTornado WarningLMKBourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 5 more24 min
Feb 6, 1:25 AM ESTTornado WarningLMKLogan, Simpson35 min
Feb 6, 1:30 AM ESTTornado WarningLMKCasey, Lincoln30 min
Feb 6, 1:33 AM ESTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas27 min
Feb 6, 1:36 AM ESTTornado WarningLMKClark, Fayette, Madison24 min
Feb 6, 1:40 AM ESTSevere Thunderstorm WarningLMKLogan, Warren20 min
Feb 6, 1:47 AM ESTSevere Thunderstorm WarningLMKGarrard, Madison28 min
Feb 6, 1:53 AM ESTSevere Thunderstorm WarningLMKSimpson, Warren7 min
Feb 6, 2:37 AM ESTTornado WarningLMKAllen, Barren, Monroe23 min
Feb 6, 3:00 AM ESTTornado WarningLMKBarren, Metcalfe, Monroe45 min
Feb 6, 3:31 AM ESTTornado WarningLMKAdair, Russell29 min
Feb 6, 3:57 AM ESTTornado WarningLMKCasey, Lincoln, Russell33 min
Feb 6, 4:11 AM ESTTornado WarningLMKAdair23 min
Feb 6, 11:29 AM ESTRiver Flood WarningLMKNicholas, Robertson22 hr
Feb 6, 11:36 AM ESTRiver Flood WarningLMKOhio30 hr
Feb 6, 12:15 PM ESTRiver Flood WarningLMKEdmonson57 hr
Feb 6, 12:15 PM ESTRiver Flood WarningLMKButler, Warren3 days
Feb 6, 12:15 PM ESTRiver Flood WarningLMKButler, Muhlenberg, Ohio4 days
Feb 6, 12:37 PM ESTRiver Flood WarningLMKHardin, Nelson57 hr
Feb 6, 1:05 PM ESTHigh Wind WarningLMKAnderson, Bourbon, Boyle, Casey, Clark, Clinton and 12 more3 hr

Nearby

River Flood Warnings in Kentucky, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.